Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

In the middle of the night i fell my mouth fill with fluid

in the middle of the night i felt my mouth fill with fluid, what would cause this? Also, i feel bloated and light headed
Asked On : Fri, 3 Jun 2011
Answers:  3 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,Ron thanks for query.You could be having reflux disease.Because of lax valve of your food pile the acid from stomach and sometimes the contents regurgitates in your throat.You need treatment of this,Please visit a physician.In mean time avoid heavy dinner,do not sleep for at least 2 hours after dinner.bye.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
You are exhibiting a symptom called Water brash, where the mouth gets filled with saliva due to acid reflux from your stomach into your oesophagus (food pipe). Headaches are constantly associated with GERD. Please get her started on PPI's by your Doctor and also address sleep and anxiety issues which also require proper management.
Answered: Sat, 4 Jun 2011
I find this answer helpful
  User's Response
Hi Ron Sanchez
Welcome to HealthcareMagic.
I would need more details to help you better.Anyways , from what you have mentioned it seems like Gastric reflux or Hyper acidity causing excess salivation , bloating .
How frequently does this happen to you ? How is your diet ?
It is also possible that you could be under stress and so you feel light headed and anxious.
Please provide more information as a post here or feel free to mail me.

Take care.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor